# SDR YENA2022102401037

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 72,044 hours, 26,147 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fcu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2119, ORH-FLL. 'INTERMITTENT ODOR THROUGHOUT CABIN & COCKPIT ON APPROACH TO FLL ( APU SYSTEM ).  REPLACED THE FCU/LUBE PUMP O-RING FOR THE APU REF.AMM 49-32-11. REF, FOLLOWING ITEM 2 FOR OPS & LEAK CHECK & 2 PERFORMED OPS / LEAK CHECK OF FCU - LUBE PUMP ORING AFTER REPLACEMENT IAW AMM 49-32-11. OPS AND LEAK CHECK GOOD. NO FAULTS / DEFECTS NOTED AT THIS TIME. FOR REMOVAL AND REPLACEMENT OF FCU / LUBE PUMP O-RING. NO LEAKS WERE DETECTED. APU OPS CHECK PERFORMED IAW AMM 49-20-00. A/C IS OK FOR SERVICE.
